MAUDE Adverse Event Report: BECTON DICKINSON MDS-21NRFIT; NEEDLE

BECTON DICKINSON MDS-21NRFIT; NEEDLE
Catalog Number MDS-21NRFIT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 02/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
The above mentioned customer is participating in the mds-21nrfit001 study.The patient has collapsed seconds after the beginning of the study procedure (spinal anesthesia), drop in blood pressure and bradycardia.The adverse event resolved started on 09-feb-2024 and resolved on the same date.The patient explained previous collapse during prostate biopsy due to stress and fear.The spinal nrfit needle was not successfully placed due to the circulatory collapse of the patient.Action taken due to the adverse event: device removed.Relationship to bd nrfit spinal needle quincke set catalog number 400226, lot number 2103704: not related.Relationship to bd nrfit syringe slip 5ml catalog number 400051, lot number 3117599: not related.Relationship to bd nrfit introducer as part of the set catalog number 400226, lot number 2103704: not related.Relationship to bd nrfit blunt filter catalog number 400066, lot number 2327051: not related.Relationship to procedure: causal.
 
Additional Manufacturer Narrative
Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.We would be very interested in examining product that does not meet your expectations and our quality standards.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.
 
Event or Problem Description
No additional information received.

Brand Name
MDS-21NRFIT
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18903080
Report Number2243072-2024-00284
Device Sequence Number18425884
Product Code GAA
UDI-Device Identifier00382904000660
UDI-Public(01)00382904000660
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue NumberMDS-21NRFIT
Device Lot Number2327051
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer04/23/2024
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown